# SDR FDEA201806181520

- Difficulty date: June 18, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 83,279 hours, 20,926 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: APB7351
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING UPPER AUX TANK PANEL 142AZ CUTOUT INTERIOR COMPARTMENT UPPER STRINGER SUPPORT CRACKED. STRINGER SUPPORT TEE REMOVED AND REPLACED AS PER SRM 51-33-01-0G. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
